# SDR 95ZZZX3200

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320E
- Make and model: Beech B90
- Aircraft serial: LJ378
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose Assy
- Part number: 15600110D184
- Condition: Deteriorated
- Location: Lt Eng Pneu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PNEUMATIC PRESSURE AND VACUUM LOW AND DROPPING.  FOUND PNEUMATIC REGULATOR CONTAMINATED WITH BLACK 'DUST' AND LARGER PIECES OF DEBRIS IN INLET LINE.  TRACED PROBLEM TO PNEUMATIC SUPPLY HOSE AT LT ENGINE.  APPROX ONE-THIRD OF INTERNAL PORTION OF HOSE WAS GONE AND REMAINDER OF INTERIOR 'DRY ROTTED' AND WOULD CRUMBLE WHEN HOSE BENT.  PNEUMATIC SYS PURGED TO REMOVE DEBRIS AND HOSES ON BOTH ENGINES REPLACED.  PNEUMATIC REGULATOR WAS CLEANED AND RE-INSTALLED.  PNEU AND VACUUM SYSTEMS ADJUSTED PER MM.  BELIEVE HOSE ON LT ENG INCORRECT P/N AND SUBSEQUENTLY INCORRECT MATERIAL TO WITHSTAND HIGH TEMPS COMING FROM ENGINE.  RT HOSE APPEARED CORRECT P/N.  BOTH HOSES HAD SAME MFG DATE.
